# SDR AALA20161102018

- Difficulty date: November 2, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT CARGO COMPARTMENT LEFT TRANSITION ANGLE IS CORRODED BETWEEN FUSELAGE STATIONS 727F AND 727G. REPAIRED TRANSITION ANGLE IAW SRM 53-00-53-2R-5.
